Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 35, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Sep 2, 2016, 6:10 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 2, 2016, 6:10 AM EDT (10:10 UTC)
- Expired
- Sep 2, 2016, 2:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
886 WHUS72 KTAE 021010 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 610 AM EDT FRI SEP 2 2016 ...MARINE CONDITIONS TO SLOWLY IMPROVE TODAY INTO TONIGHT... HERMINE MADE LANDFALL EARLY THIS MORNING AND IS NOW MOVING FURTHER INLAND INTO SOUTHWESTERN GEORGIA. CONDITIONS ARE SLOWLY IMPROVING IN THE OFFSHORE WATERS WEST OF INDIAN PASS BUT SMALL CRAFT ADVISORIES ARE HOISTED THROUGH MUCH OF THE DAY TODAY. WINDS AND SEAS WILL BE SLOWER TO RELAX IN THE OFFSHORE WATERS EAST OF INDIAN PASS SO TROPICAL STORM WARNINGS WILL REMAIN IN PLACE THROUGH THE AFTERNOON. GMZ730-755-765-775-021815- /O.CAN.KTAE.HU.W.1009.000000T0000Z-000000T0000Z/ /O.NEW.KTAE.TR.W.1009.160902T1010Z-000000T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 610 AM EDT FRI SEP 2 2016 ...TROPICAL STORM WARNING IN EFFECT... ...HURRICANE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A TROPICAL STORM WARNING. THE HURRICANE WARNING HAS BEEN CANCELLED. * WINDS...25 TO 35 KNOTS WITH HIGHER GUSTS. * SEAS..11 TO 14 FEET. * TIMING...THROUGH TODAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. && $$ GMZ750-770-021800- /O.CAN.KTAE.HU.W.1009.000000T0000Z-000000T0000Z/ /O.NEW.KTAE.SC.Y.0035.160902T1010Z-160902T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 610 AM EDT FRI SEP 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...HURRICANE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. THE HURRICANE WARNING HAS BEEN CANCELLED. * WINDS...15 TO 20 KNOTS WITH HIGHER GUSTS. * SEAS..8 TO 10 FEET. * TIMING...THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
671 WHUS72 KTAE 021231 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 831 AM EDT FRI SEP 2 2016 ...MARINE CONDITIONS TO SLOWLY IMPROVE TODAY INTO TONIGHT... HERMINE MADE LANDFALL EARLY THIS MORNING AND IS NOW MOVING FURTHER INLAND INTO SOUTHWESTERN GEORGIA. CONDITIONS ARE SLOWLY IMPROVING IN THE OFFSHORE WATERS WEST OF THE OCHLOCKONEE RIVER BUT SMALL CRAFT ADVISORIES ARE HOISTED THROUGH MUCH OF THE DAY TODAY. WINDS AND SEAS WILL BE SLOWER TO RELAX IN THE OFFSHORE WATERS EAST OF THE RIVER SO TROPICAL STORM WARNINGS WILL REMAIN IN PLACE THROUGH THE AFTERNOON. GMZ755-775-021800- /O.CAN.KTAE.TR.W.1009.000000T0000Z-000000T0000Z/ /O.EXA.KTAE.SC.Y.0035.000000T0000Z-160902T1800Z/ COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 831 AM EDT FRI SEP 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...TROPICAL STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. THE TROPICAL STORM WARNING HAS BEEN CANCELLED. * WINDS...AROUND 25 KNOTS WITH HIGHER GUSTS. * SEAS..8 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-765-030000- /O.CON.KTAE.TR.W.1009.000000T0000Z-000000T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 831 AM EDT FRI SEP 2 2016 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WINDS...25 TO 35 KNOTS WITH HIGHER GUSTS. * SEAS..11 TO 14 FEET. * TIMING...THROUGH TODAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS. && $$ GMZ750-770-021800- /O.CON.KTAE.SC.Y.0035.000000T0000Z-160902T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 831 AM EDT FRI SEP 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...15 TO 20 KNOTS WITH HIGHER GUSTS. * SEAS..8 TO 10 FEET. * TIMING...THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
420 WHUS72 KTAE 021544 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1144 AM EDT FRI SEP 2 2016 ...MARINE CONDITIONS TO SLOWLY IMPROVE TODAY INTO TONIGHT... HERMINE MADE LANDFALL EARLY THIS MORNING AND IS NOW MOVING FURTHER INLAND INTO SOUTH GEORGIA. CONDITIONS ARE SLOWLY IMPROVING ACROSS THE NORTHEAST GULF...WITH SMALL CRAFT ADVISORY CONDITIONS EXPECTED INTO THIS AFTERNOON. GMZ730-765-021800- /O.CAN.KTAE.TR.W.1009.000000T0000Z-000000T0000Z/ /O.EXA.KTAE.SC.Y.0035.000000T0000Z-160902T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 1144 AM EDT FRI SEP 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...TROPICAL STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. THE TROPICAL STORM WARNING HAS BEEN CANCELLED. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. THE TROPICAL STORM WARNING HAS BEEN CANCELLED. * WINDS...AROUND 25 KNOTS WITH HIGHER GUSTS. * SEAS..6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-770-021645- /O.CAN.KTAE.SC.Y.0035.000000T0000Z-160902T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1144 AM EDT FRI SEP 2 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ GMZ755-775-021800- /O.CON.KTAE.SC.Y.0035.000000T0000Z-160902T1800Z/ COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1144 AM EDT FRI SEP 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. THE TROPICAL STORM WARNING HAS BEEN CANCELLED. * WINDS...AROUND 25 KNOTS WITH HIGHER GUSTS. * SEAS..6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Sep 2, 3:28 AM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, Sep 2, 3:28 AM EDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
328 AM EDT FRI SEP 2 2016
.NEAR TERM [Through Today]...
Hermine made landfall around 130 AM ET just east of St. Marks as a
category 1 hurricane. Power outages have been widespread from trees
and limbs down on power lines across the area. Rainfall totals have
been around 3-6" so far with the higher totals of around 4-8" in
Leon and Wakulla counties and in Dixie and Lafayette counties. Now
that Hermine has moved inland, friction over land has done its job
to lower the maximum wind speeds, but strong winds will remain a
threat across the FL Big Bend and south central GA for the next
several hours. Flooding from heavy rainfall and surge still remain a
significant threat. Additionally, a tornado watch remains in effect
through 8 AM ET. As Hermine moves northeastward and exits our
forecast area this afternoon, conditions will quickly improve in its
wake. We recommend avoiding driving today (if possible) even after
it dies down, however, to allow time for roads to be cleared of
trees that fell overnight and any flooding that may have occurred to
recede.
.SHORT TERM [Tonight Through Sunday]...
An upper level over the northern Gulf coast will enhance upper level
divergence. This feature, along with still plentiful Gulf moisture,
will allow for 30-50% chances for showers and thunderstorms over
north Florida this weekend. Highs will be in the upper 80s and lows
will be in the low to mid 70s.
.LONG TERM [Sunday Night Through Friday]...
Deep layer ridging will return, allowing subsidence over the area
and the return of lower autumn chances for rain (around 20%). Lack
of rain and cloud cover will allow daytime temperatures to climb
back into the 90s, but lows will dip into the low 70s next week.
&&
.AVIATION [Through 06Z Saturday]...
Hurricane Hermine continues to move northeastward across the Big
Bend. Hermine will move into South Central Georgia by morning.
Hurricane/tropical storm conditions should be out of the region by
mid to late morning. IFR conditions will linger in the wake of
Hermine. By afternoon VFR conditions will return to the area.
&&
.MARINE...
Elevated winds and seas will lower in the wake of Hermine. By
Sunday, winds return to around 10 knots with seas of 2 feet or less.
&&
.FIRE WEATHER...
Really?
&&
.HYDROLOGY...
As Hurricane Hermine moves through the region, heavy rain will
continue. Radar estimates indicate that coastal Big Bend Florida has
received 4 to 8 inches. The swath of heavy rain is moving through
the Big Bend and into South Central Georgia. The heavy rain will be
exiting the region by morning. Rainfall totals of 5 to 6 inches are
expected to continue into South Central Georgia. Big Bend Florida
and South Central Florida remain in a flash flood watch.
Big Bend rivers are on the rise. The Steinhatchee River near
Steinhatchee will likely go into flood stage. The Ochlockonee may
rise to flood stage in a couple days. The St. Marks River at Newton
and Sopchoppy Rivers are expected to go into flood stage shortly.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 88 74 87 74 88 / 70 50 50 20 40
Panama City 87 77 86 77 86 / 40 40 40 20 40
Dothan 89 71 88 72 89 / 40 30 30 20 30
Albany 86 71 87 72 88 / 80 30 30 10 20
Valdosta 85 71 87 72 88 / 100 50 50 20 30
Cross City 85 74 84 74 87 / 90 60 60 30 30
Apalachicola 87 77 85 77 86 / 50 40 50 20 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Hurricane Warning for Coastal Dixie-Coastal Franklin-Coastal
Gulf-Coastal Jefferson-Coastal Taylor-Coastal Wakulla-
Gadsden-Inland Franklin-Inland Gulf-Inland Jefferson-Inland
Taylor-Inland Wakulla-Lafayette-Leon-Liberty-Madison.
Flash Flood Watch through this evening for Calhoun-Coastal Bay-
Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-Inland Bay-
Inland Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-
Inland Taylor-Inland Wakulla-Lafayette-Leon-Liberty-Madison.
Tropical Storm Warning for Calhoun-Coastal Bay-Inland Bay-Inland
Dixie-Jackson-Washington.
High Surf Advisory until 7 PM CDT this evening for South Walton.
Hurricane Watch for Calhoun-Coastal Bay-Inland Bay.
GA...Flash Flood Watch through this evening for Ben Hill-Berrien-
Brooks-Colquitt-Cook-Decatur-Grady-Irwin-Lanier-Lowndes-
Mitchell-Thomas-Tift-Turner-Worth.
Tropical Storm Warning for Baker-Ben Hill-Berrien-Brooks-Calhoun-
Clay-Colquitt-Cook-Decatur-Dougherty-Early-Grady-Irwin-
Lanier-Lee-Lowndes-Miller-Mitchell-Quitman-Randolph-
Seminole-Terrell-Thomas-Tift-Turner-Worth.
AL...Tropical Storm Warning for Henry-Houston.
GM...Hurricane Warning for Apalachee Bay or Coastal Waters From
Keaton Beach to Ochlockonee River Fl out to 20 Nm-Coastal
Waters From Ochlockonee River to Apalachicola Fl out to 20
Nm-Coastal waters from Suwannee River to Keaton Beach out
20 NM-Coastal waters from Apalachicola to Destin FL out 20
NM-Waters from Suwannee River to Apalachicola FL from 20 to
60 NM-Waters from Apalachicola to Destin FL from 20 to 60
NM.
&&
NEAR TERM...Moore
SHORT TERM...Moore
LONG TERM...Moore
AVIATION...McDermott
MARINE...Moore
FIRE WEATHER...Fournier
HYDROLOGY...McDermottIn the hours before
Local storm report, Sep 2, 5:15 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
515 AM EDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM HURRICANE 1 N PERRY 30.13N 83.58W
09/02/2016 TAYLOR FL PUBLIC
DOWNED POWERLINES STARTED A GRASS FIRE JUST NORTH OF
PERRY.
&&
MOORELocal storm report, Sep 2, 5:27 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
527 AM EDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 AM TROPICAL STORM 4 ESE ADEL 31.11N 83.37W
09/02/2016 COOK GA LAW ENFORCEMENT
TREES DOWN IN THE AREA OF FELLOWSHIP RD AND VAL DEL RD.
&&
MOORELocal storm report, Sep 2, 5:51 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
551 AM EDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM TROPICAL STORM 2 W VALDOSTA 30.85N 83.32W
09/02/2016 LOWNDES GA PUBLIC
POWER LINE DOWN ALONG RAILROAD TRACKS AND ON S SHERWOOD
DR.
&&
MOORELocal storm report, Sep 2, 5:52 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
552 AM EDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 AM TROPICAL STORM 8 S TIFTON 31.35N 83.51W
09/02/2016 TIFT GA EMERGENCY MNGR
TIFT COUNTY EMA REPORTS US HWY 41S IS CLOSED AT ADCOCK RD
DUE TO A DOWNED TREE.
&&
PULLINLocal storm report, Sep 2, 5:57 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
557 AM EDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 AM TROPICAL STORM 5 SE TIFTON 31.41N 83.45W
09/02/2016 TIFT GA EMERGENCY MNGR
US 125 N CLOSED DUE TO A TREE ACROSS THE ROADWAY.
&&
PULLINLocal storm report, Sep 2, 6:05 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
605 AM EDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM HURRICANE CRAWFORDVILLE 30.18N 84.37W
09/02/2016 WAKULLA FL EMERGENCY MNGR
WAKULLA COUNTY EMERGENCY OFFICIALS REPORT AT LEAST 70
TREES DOWN ACROSS THE COUNTY. FOUR HOMES HAVE BEEN
DAMAGED. NO INJURIES REPORTED.
&&
MOOREThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 8:01 PM EDT | Tornado Warning | TAE | Taylor | 15 min |
| Sep 1, 8:19 PM EDT | Special Marine Warning | TAE | 26 min | |
| Sep 1, 8:34 PM EDT | Tornado Warning | TAE | Taylor | 26 min |
| Sep 1, 8:51 PM EDT | Tornado Warning | TAE | Lafayette, Taylor | 24 min |
| Sep 1, 8:58 PM EDT | Tornado Warning | TAE | Dixie | 32 min |
| Sep 1, 9:07 PM EDT | Tornado Warning | TAE | Lafayette | 23 min |
| Sep 1, 9:19 PM EDT | Tornado Warning | TAE | Dixie, Lafayette | 41 min |
| Sep 1, 9:58 PM EDT | Tornado Warning | TAE | Lafayette | 20 min |
| Sep 1, 10:16 PM EDT | Special Marine Warning | TAE | 44 min | |
| Sep 1, 10:35 PM EDT | Tornado Warning | TAE | Dixie, Lafayette, Taylor | 25 min |
| Sep 1, 10:45 PM EDT | Tornado Warning | TAE | Lafayette, Taylor | 30 min |
| Sep 1, 10:48 PM EDT | Tornado Warning | TAE | Jefferson, Leon, Taylor, Wakulla | 27 min |
| Sep 1, 11:12 PM EDT | Tornado Warning | TAE | Dixie, Lafayette | 33 min |
| Sep 1, 11:19 PM EDT | Tornado Warning | TAE | Wakulla | 26 min |
| Sep 1, 11:39 PM EDT | Tornado Warning | TAE | Dixie, Lafayette, Taylor | 25 min |
| Sep 2, 1:18 AM EDT | Flash Flood Warning | TAE | Gadsden, Leon | 3 hr |
| Sep 2, 5:18 AM EDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 19 hr |
| Sep 2, 9:28 AM EDT | River Flood Warning | TAE | Dixie, Taylor | 10 days |
| Sep 2, 5:10 PM EDT | Special Weather Statement | TAE | Walton | 35 min |
| Sep 2, 5:39 PM EDT | Special Weather Statement | TAE | Calhoun, Liberty, Washington | 51 min |
| Sep 2, 7:04 PM EDT | Special Weather Statement | TAE | Gadsden, Leon | 56 min |
| Sep 2, 3:48 AM EDT | Areal Flood Warning | TAE | Berrien, Brooks, Colquitt, Cook, Grady, Lanier and 5 more | 6 hr |
| Sep 2, 5:27 AM EDT | Areal Flood Warning | TAE | Ben Hill, Berrien, Irwin, Tift, Turner, Worth | 6 hr |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.